# SDR CALA2025080407255

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N17336
- Make and model: Boeing 737-8
- Aircraft serial: 67592
- Aircraft time: 5,831 hours, 1,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED, GROUND CREW CRACKED L1 DOOR OPEN WITH SLIDE GIRT BAR STILL ENGAGED. DOOR WAS OPENED ABOUT AN INCH. INSPECTED SLIDE AND GIRT BAR. ALL INTACT AND STOWED PROPERLY. NO DEFECTS NOTED. OK TO CONTINUE.
